Exact Solution for the Bariev Model with Boundary Fields

Citation

Foerster, A, Guan, X, Links, J et al 2001, 'Exact Solution for the Bariev Model with Boundary Fields', Nuclear Physics B, vol. 596, pp. 525-547.

Year

2001

ANU Authors

Fields of Research

  • Numerical And Computational Mathematics Not Elsewhere Classified
  • Algebraic Structures In Mathematical Physics
  • Surfaces And Structural Properties Of Condensed Matter

Updated:  17 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers